# SDR ASOA201201326

- Difficulty date: April 22, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 19,685 hours, 18,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MOST CABIN CEILING EMERGENCY LIGHT INOPERATIVE.  RELAMPED AFT EMER FLOOD LIGHT IAW AMM 33-51-16.  OP'S CHECKED GOOD.
